# SDR CALA2024032800892

- Difficulty date: March 19, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 121,392 hours, 18,820 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T33315
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EA5315-01152 OP001, 1EA FASTENER HOLE FOUND CRACK ON FUS SKIN AND BEAR STRAP ON LH ENTRY DR. TRANSFER REF NON - ROUTINE WO.2843296 AND ORIG PAIR 1. SCUFF PLATE REMOVAL REQUIRED AS NECESSARY FOR INSPECTION IVERY OR 6000 MAXIMUM FLIGHT CYCLES FROM THE REPAIR INSTALLATION DY CURRENT (LFEC) PER NDT PART 6, 53-00-06, EXTERNAL VISUAL . INSPECTION THRESHOLD IS 37500 FLIGHT CYCLES AFTER AIRPLANE DEL , WHICHEVER OCCURS LATER. METHOD OF INSPECTION: LOW FREQUENCY ED REPAIR ACCOMPLISHED IAW 767 SRM 53-10-01-2R-1 REPAIR 1. SUPPLEME NTAL INSPECTIONS ARE REQUIRED PER SRM 53-10-01-2R-1 TABLE 202/RE REF SRM 53-10-01-2R-1 RPR1 TABLE 202 CATEGORY B REPAIR TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTION REQUIREMENTS. RPR 1 ACCOMPLISHED. SUPPLEMENTAL INSPECTION REQUIRED 37,500 FLT CYCLES AFTER AIRPLANE DELIVERY OR 6000 MAX FLT CYCLES FROM REPAIR INSTALLATION WHICHEVER COMES LATER. REPEAT INSPECTION EVERY 3000 FLT CYCLES. CURRENT ACFT FLT CYCLES 18820. , HIGH FREQUENCY EDDY CURRENT (HFEC) PER NDT PART 6, 51-00-01. APPROVED DIP ITEM  ATA # CORRECTED TO REFLECT 53-DIP REF. FIG 202. INSPECTION REQUIREMENTS SHEETS 1, 2, 3 AND 4 FOR INSPECTION DETAILS. APPROVED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
